# SDR RAIA2009012800001

- Difficulty date: January 23, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 24,546 hours, 22,737 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 14082
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3548 - STL - STEERING INOP MESSAGE DURING TAKEOFF ROLL LESS THAN 60 KNOTS.  MAINTENANCE REMOVED AND REPLACED 7 INCHES PROX SWITCH AND CONNECTOR, OPS CHECK GOOD.
